# SDR UALA2008111305565

- Difficulty date: September 2, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 29,332 hours, 7,739 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L EXTERIOR EMERGENCY LIGHT INOP.  FOUND LIGHT INOPERATIVE.  REPLACED LAMP.  OK CHECKS NORMAL.
